Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Restrictions of subspaces of $ C(X)$


Author: T. W. Gamelin
Journal: Trans. Amer. Math. Soc. 112 (1964), 278-286
MSC: Primary 46.25; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1964-0162132-8
MathSciNet review: 0162132
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A general Rudin-Carleson theorem, Proc. Amer. Math. Soc. 13 (1962), 140-143. MR 0133462 (24:A3293)
  • [2] -, A generalization of the Stone-Weierstrass theorem, Pacific J. Math. 11 (1961), 777-784. MR 0133676 (24:A3502)
  • [3] L. Carleson, Representations of continuous functions, Math. Z. 66 (1957), 447-451. MR 0084035 (18:798a)
  • [4] L.de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. 10 (1959), 822-824. MR 0113131 (22:3970)
  • [5] N. Dunford and J. Schwartz, Linear operators. Part I, Interscience, New York, 1958.
  • [6] I. Glicksberg, Measures orthogonal to a gebras and sets of antisymmetry, Trans. Amer. Math. Soc. 105 (1962), 415-435. MR 0173957 (30:4164)
  • [7] -, Function algebras with closed restrictions, Proc. Amer. Math. Soc. 14 (1963), 158-161. MR 0143050 (26:616)
  • [8] K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 0149330 (26:6820)
  • [9] -, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J, 1961.
  • [10] C. Rickart, General theory of Banach algebras, Van Nostrand, New York, 1960. MR 0115101 (22:5903)
  • [11] W. Rudin, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc. 7 (1956), 808-811. MR 0081948 (18:472c)
  • [12] G. Šilov, On rings of functions with uniform convergence, Ukrain. Mat. Ž. 3 (1951), 404-411. MR 0054178 (14:884c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25, 46.55

Retrieve articles in all journals with MSC: 46.25, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0162132-8
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society